In 2010 I had the mirena iud put in, I loved it, but sex became uncomfortable so I thought it was the iud so I had it taken out in 2012 and a week later had the Implanon put in. Ever since I have had it I have not stopped bleeding. I have no sex drive, sex is still painful, and I have been having lower abdominal pain. I know I need to see a doctor, I am in the process of getting health insurance. I was just wondering if someone else has had these problems? Or Do you know what may be causing them? I have also never had an STD, I heard I could have PID, but read that is usually caused by STD's. Please help me give me an idea of what is wrong with me.
I don't know what is wrong, other than there are red flags popping up - bleeding - for over 9 months at least, painful sex, no libido, lower abdomen pain. It could be the Iplanon, or an STD, or PID - but none of these can be diagnosed without seeing a doctor. You can have scarring from all of these, and other complications that can make it impossible to conceive - so many problems caused by waiting. Borrow the money from friends, family; beg your doctor to let you pay a little at a time; go to the ER - if you are in pain I believe they have to treat you. Find the money, find a way, and please.- Go get checked out. It's not going away with waiting. Please come back and tell us what you found out, ok? I am praying that you are ok. Regards - EJ23
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After removing Mirena IUD & being sexually active within those 24 hrs, can u become pregnant even if
Posted 16 Dec 2013 • 1 answer
Posted 8 Jan 2014 • 1 answer
Posted 20 Dec 2014 • 1 answer
Posted 1 Jul 2016 • 1 answer
Mirena - I've have my IUD in for 2 years now and I'm noticing massive mood changes and a disinterest
Posted 7 Mar 2017 • 1 answer